MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; ACCESSORIES, ARTHROSCOPIC
Model Number FIBERWIRE GRASPER W/ SR HANDLE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-13975sr fiberwire® grasper w/sr handle is broken at the distal end of the tip.This occurred during a case, no pieces were left in the patient, and the case was completed.There was no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the report event is not confirmed.Based on the device damage that was reported, the most likely cause for the reported failure can be attributed to misuse/mishandling.
 
Event or Problem Description
Additional information was provided on 12/16/2022 where it was reported that this event occurred on (b)(6) 2022 during an alc repair.The device bent while removing the hardware.Another grasper was used to complete the case.

Brand Name
FIBERWIRE GRASPER W/ SR HANDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key16051575
Report Number1220246-2022-05980
Device Sequence Number6346916
Product Code NBH
UDI-Device Identifier00888867015838
UDI-Public00888867015838
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERWIRE GRASPER W/ SR HANDLE
Device Catalogue NumberAR-13975SR
Device Lot Number14999540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown